# SDR YV3R2022050400524

- Difficulty date: February 14, 2022
- Submitted: May 4, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: OK-ST
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11576
- Aircraft time: 1,245 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: None
- Part number: A5699
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED WARNING UNIT ASSEMBLY P/N: A569-9 FAILED TO REACT TO RPM'S.
